# SDR CALA9601802

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .4375 INCH CRACK AT RT CORNER OF BULKHEAD BS 400.  A CRACK OF UNIDENTIFIED LENGTH WAS FOUND AT LT CORNER OF BULKHEAD BS 400.  THE AREAS WERE REPAIRED IAW ECRA 5310-03369.
